# SDR HALA2019062700113

- Difficulty date: June 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,907 hours, 3,854 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, AFT CARGO ROLLER TRAY AT FR 58-65, -Y140 FOUND CORRODED. REPLACED SECTION OF ROLLER TRAY PER SRM 25-51-21. LP 1143085
